MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® II POST STAB TIBIAL INSERT SIZE 4 10MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® II POST STAB TIBIAL INSERT SIZE 4 10MM; KNEE COMPONENT
Model Number KIPS2410
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to infection.Srnjr number: (b)(6).Side: l.Gender: f.

Brand Name
ADVANCE® II POST STAB TIBIAL INSERT SIZE 4 10MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key22999149
Report Number3010536692-2025-00323
Device Sequence Number21081979
Product Code HRY
UDI-Device IdentifierM684KIPS24101
UDI-PublicM684KIPS24101
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K960617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKIPS2410
Device Catalogue NumberKIPS2410
Device Lot Number27408611
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale